# SDR UPS07849961

- Difficulty date: June 10, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING CENTER LEADING EDGE LOWER RIB CRACKED AT XFS 334.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 57-3-3 FIG 007, 51-1-20D.
